The Annals of Mathematical Statistics

Constitution of the Institute of Mathematical Statistics

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 160-161.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730511

Digital Object Identifier
doi:10.1214/aoms/1177730511

JSTOR
links.jstor.org

Citation

Constitution of the Institute of Mathematical Statistics. Ann. Math. Statist. 18 (1947), no. 1, 160--161. doi:10.1214/aoms/1177730511. https://projecteuclid.org/euclid.aoms/1177730511


Export citation